International Journal of Statistics and Applied Mathematics
2017, Vol. 2, Issue 4, Part A
On rgwα-Homeomorphism in topological spacesAuthor(s):
RS Wali and Vijayalaxmi R PatilAbstract:
A bijection f: (X, 𝜏) → (Y, σ) is called regular generalized weakly ⍺- homeomorphism if f and f-1 are rgw⍺-continuous. Also we introduce the new class of maps, namely rgw⍺*-homeomorphisms which form a subclass of rgw⍺-homeomorphisms. The class of rgw⍺- homeomorphism and rgw⍺*- homeomorphism maps are closed under composition of maps. We prove that the set of all rgw⍺- homeomorphism and rgw⍺*-homeomorphisms forms a group under the operation composition of maps.Pages: 22-27 | Views: 786 | Downloads: 6Download Full Article: Click Here
How to cite this article:
RS Wali, Vijayalaxmi R Patil. On rgwα-Homeomorphism in topological spaces. Int J Stat Appl Math 2017;2(4):22-27.